# SDR SWIA200515487

- Difficulty date: August 23, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 19,594 hours, 29,085 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Button
- Condition: Stuck
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING BUTTON STICKS IN DOWN POSITION.   REMOVED AND REPLACED STALL WARNING PANEL.  OPERATIONAL CHECKS GOOD IAW 27-00-00.
